-10%

Cold Prepration Without Anti-Infectives

Actifed-P Cold Tab 400's

Product Name: Actifed-P Cold Tab 400's

Product Form : Tablets

Pack Size: 400's

Ingredients: Paracetamol 300mg, Triprolidine 1.5mg, Pseudoephedrine (HCl) 36mg    




Write a review

Please login or register to review

Actifed-P Cold Tab 400's

  • Views: 1346
  • Brand: GSK CONSUMER HEALTHCARE
  • Product Form: Tablets
  • Availability: In Stock
  • Medicine Delivery Time: Usually within 24 to 48 hours across Pakistan

    Home Sampling For Lab Tests: Usually within 1 to 2 hours (within Lahore Only)

This Offer Expires In:
  • Rs.643/-
  • Rs.579/-

Available Options

Tags:coug and full actifed-p, cold, tab, 400, cough, flu, tablets prescription, medicines